# SDR IPXA2023120882124

- Difficulty date: December 8, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N437UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25468
- Aircraft time: 30,206 hours, 19,959 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW ENTRY DOOR LIGHT WONT EXTINGUISHED WHEN CLOSED **OII 2** C/W DMP PER MEL 52-71-1, OPEN.
